# SDR GTIA2020081035308

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 8,518 hours, 3,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST PRE CHARGE LOW.   SERVICED THE DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.   LEAK CHECKED GOOD
